Unitaires multiplicatifs en dimension finie et leurs sous-objets
Annales de l'Institut Fourier, Volume 49 (1999) no. 4, pp. 1305-1344.

A pre-subgroup of a multiplicative unitary V on a finite dimensional Hilbert space is a vector line L in such that V(LL)=LL. We show that there are finitely many pre-subgroups, give a Lagrange theorem and generalize the construction of a “bi-crossed product”. Moreover, we establish bijections between pre-subgroups and coideal subalgebras of the Hopf algebra associated with V, and therefore, according to Izumi, Longo, Popa, with the intermediate subfactors of the associated (depth two) inclusions. Finally, we show that the pre-subgroups classify the subobjects of (,V).

On appelle pré-sous-groupe d’un unitaire multiplicatif V agissant sur un espace hilbertien de dimension finie une droite vectorielle L de telle que V(LL)=LL. Nous montrons que les pré-sous-groupes sont en nombre fini, donnons un équivalent du théorème de Lagrange et généralisons à ce cadre la construction du “bi-produit croisé”. De plus, nous établissons des bijections entre pré-sous-groupes et sous-algèbres coïdéales de l’algèbre de Hopf associée à V, et donc, d’après Izumi, Longo, Popa, avec les facteurs intermédiaires des inclusions de facteurs associées. Enfin, nous montrons que les pré-sous-groupes classifient les sous-objets de (,V).

@article{AIF_1999__49_4_1305_0,
     author = {Baaj, Saad and Blanchard, \'Etienne and Skandalis, Georges},
     title = {Unitaires multiplicatifs en dimension finie et leurs sous-objets},
     journal = {Annales de l'Institut Fourier},
     pages = {1305--1344},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {49},
     number = {4},
     year = {1999},
     doi = {10.5802/aif.1719},
     zbl = {0938.46050},
     mrnumber = {2000g:46070},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1719/}
}
TY  - JOUR
AU  - Baaj, Saad
AU  - Blanchard, Étienne
AU  - Skandalis, Georges
TI  - Unitaires multiplicatifs en dimension finie et leurs sous-objets
JO  - Annales de l'Institut Fourier
PY  - 1999
DA  - 1999///
SP  - 1305
EP  - 1344
VL  - 49
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1719/
UR  - https://zbmath.org/?q=an%3A0938.46050
UR  - https://www.ams.org/mathscinet-getitem?mr=2000g:46070
UR  - https://doi.org/10.5802/aif.1719
DO  - 10.5802/aif.1719
LA  - fr
ID  - AIF_1999__49_4_1305_0
ER  - 
%0 Journal Article
%A Baaj, Saad
%A Blanchard, Étienne
%A Skandalis, Georges
%T Unitaires multiplicatifs en dimension finie et leurs sous-objets
%J Annales de l'Institut Fourier
%D 1999
%P 1305-1344
%V 49
%N 4
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1719
%R 10.5802/aif.1719
%G fr
%F AIF_1999__49_4_1305_0
Baaj, Saad; Blanchard, Étienne; Skandalis, Georges. Unitaires multiplicatifs en dimension finie et leurs sous-objets. Annales de l'Institut Fourier, Volume 49 (1999) no. 4, pp. 1305-1344. doi : 10.5802/aif.1719. https://aif.centre-mersenne.org/articles/10.5802/aif.1719/

[1] S. Baaj et G. Skandalis, Unitaires multiplicatifs et dualité pour les produits croisés de C*-algèbres, Annales Scient. E. Norm. Sup., 4e série, 26 (1993), 425-488. | Numdam | MR | Zbl

[2] M.-C. David, Paragroupe d'Adrian Ocneanu et algèbre de Kac. Pac., J. of Math., 172, No 2 (1996), 331-363. | MR | Zbl

[3] M.-C. David, Couple assorti de systèmes de Kac et inclusions de facteurs de type II1, Prépublication. | Zbl

[4] M. Enock, Inclusions irréductibles de facteurs et unitaires multiplicatifs II, Prépublication. | Zbl

[5] M. Enock, Sous-facteurs intermédiaires et groupes quantiques mesurés, Prépublication. | Zbl

[6] M. Enock and R. Nest, Irreducible inclusions of factors, multiplicative unitaries and Kac algebras, J.F.A., 137, No 2 (1996), 466-543. | MR | Zbl

[7] M. Enock et J.-M. Schwartz, Kac Algebras and Duality of Locally Compact Groups, Springer, 1992.

[8] F.M. Goodman, P. De La Harpe, V.F.R. Jones, Coxeter graphs and towers of algebras, M.S.R.I. publ. 14. | MR | Zbl

[9] J.H. Hong and W. Szymański, Composition of subfactors and twisted bicrossed products, J. Operator Theory, 37, no. 2 (1997), 281-302. | MR | Zbl

[10] M. Izumi and H. Kosaki, Finite-dimensional Kac algebras arising from certain group actions on a factor, Internat. Math. Res. Notices, no. 8 (1996), 357-370. | MR | Zbl

[11] M. Izumi, R. Longo and S. Popa, A Galois Correspondance for Compact Groups of Automorphisms of von Neumann Algebras with a Generalization to Kac Algebras, preprint, Feb. 1996. | Zbl

[12] G.I. Kac, Extensions of groups to ring groups, Math U.S.S.R. Sbornik, 5 (1968), 451-474. | Zbl

[13] G.I. Kac and V.G. Paljutkin, Finite group rings, Trans. Moskow Math. Soc., (1966), 251-294.

[14] R. Longo, A duality for Hopf algebras and subfactors I, Comm. Math. Phys., 159 (1994), 133-155. | MR | Zbl

[15] S. Majid, Hopf-von Neumann algebra bicrossproducts, Kac algebra bicrossproducts, and the classical Yang-Baxter equations, J.F.A., 95, No 2 (1991), 291-319. | MR | Zbl

[16] A. Masuoka, Freeness of Hopf Algebras over coideal subalgebras, Comm. in Alg., 20 (5) (1992), 1353-1373. | MR | Zbl

[17] S. Montgomery, Hopf algebras and their action on rings, C.B.M.S. lecture notes, 82, A.M.S. (1993). | MR | Zbl

[18] W.D. Nichols and M.B. Zoeller, Hopf algebra freeness theorem, Amer. J. of Math., 111 (1989), 381-385. | MR | Zbl

[19] S. Popa, Orthogonal pairs of *-subalgebras in finite von Neumann algebras, J. Operator Theory, 9 (1983), 253-268. | MR | Zbl

[20] W. Szymanski, Finite index subfactors and Hopf algebras crossed products, Proc. A.M.S., 120 (1994), 519-528. | MR | Zbl

[21] M. Takeuchi, Matched pairs of groups and bismashed product of Hopf algebras, Comm. Alg., 9 (1981), 841-882. | MR | Zbl

[22] Y. Watatani, Lattice structure of intermediate subfactors, Math. Phys. Stud., 16, Quantum and non-commutative analysis (Kyoto, 1992), (1993), 331-333. | MR | Zbl

Cited by Sources: